Sessions & Fees

Sessions

Morning: 9am – 12pm (3 hours)
Afternoon: 12pm – 3pm (3 hours)
All day: 9am – 3pm (6 hours)

N.B. A healthy packed lunch must be provided

We also offer 2 hour sessions during the mornings or afternoons for new starters while they settle into pre-school (from 9am-11am or 1pm-3pm), please speak to the Pre-school Manager or our Admissions Officer if these sessions are required.

We are able to offer pre-school sessions to children aged 2 years and over.  Places are allocated on availability, therefore please contact the pre-school, prior to your child reaching their 2nd birthday, should you wish your child to be added to our waiting list.

For ESPS opening/closing dates including staff training days see the Term Dates page.

Fees

Our fees are currently £5 per hour (from 1st September 2021), and are non-returnable. ESPS do not charge a registration fee to children funded on entry or top-up fees for any funded session. We accept Employer-Supported Childcare schemes (childcare vouchers) from many suppliers and also the Government’s Tax-Free Childcare scheme, which could save you substantial amounts in taxes on fees.

 

Please contact the Pre-School for further details.

You may be eligible for funding for 2-year-olds (Free Twos) which entitles children to 15 hours per week of funded care from the term after their 2nd birthday. You will be sent a letter if you are eligible for this funding, and sessions will be allocated if the hours are available. To see the eligibility criteria or to apply online please see the Cambridgeshire County Council website.

All children are entitled to 15 hours per week of funded care from the term after their 3rd birthday. The sessions can only be increased from the start of that term (i.e. January, April or September) if the hours are available. You will be required to complete a Parental Contract and supply proof of date of birth of the child (i.e. Birth Certificate or Passport) which the Pre-School will submit to the Early Years Child Care Services. From September 2017 some children were eligible for an additional 15 hours funding, making a total of 30 hours per week available. This funding must be applied for via the Government’s childcare service website. You will receive an individual code which must then be passed on to ESPS, otherwise you will be liable to pay for any additional childcare above the statutory 15 hours.